# SDR RAIA00408011

- Difficulty date: August 12, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145021
- Aircraft time: 11,559 hours, 10,329 cycles
- Engine: Allsn AE3007A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059106
- Part serial: 691C
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT ENGINE WILL NOT START.  MAINTENANCE REMOVED AND REPLACED NR 1 AIR TURBINE STARTER.
